Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa side-effects/Dina

Posted by Sand on June 14, 1999, at 3:53:55

In reply to Re: Celexa side-effects/Dina, posted by Jessi on May 27, 1999, at 15:51:25

> For Dina and other Celexa users:
In a post I saw, you mentioned clenching your jaw. I was surprised to hear that--I thought it was just me-- I thought I was just going thru a period of tension tho I didn't know about what. I find myself clenching my jaw daily but I think I must be chomping at night! I have never had this type of jaw soreness. Are you still on Celexa? or just the 5-HP?
I have been on for 3 weeks. I do feel better but am not sure it is worth the side effects. (headache, sleepiness, and my husband says I'm just not myself). I am wondering if I should try to stick it out and see if these go away. My doc feels if I am not having real good results by now, that the next step is to swith to EFFEXOR. Has anyone had any experience with this drug? I have mostly seen negative reports from the web and that is discouraging. Has it helped anyone? Any response to any of the above is greatly appreciated. sandy

The previous was in reply to:
> hi jessi- this is dina. i had a post about going off celexa that you possibly responded to, and now i can't seem to find either of the posts (titled "decided to go off celexa") i had gained weight (in 3 months) from celexa, also i had begun to clench my jaw with such fierceness that i was having pretty regular jaw pain. and i had developed this itchy rash/hives that disappeared when i stopped taking the meds and reappeared when i tried them again. so now i am having some withdrawal effects, headache, that weird shocking feeling, and some dizziness. i have started taking 5-htp and it seems to alleviate/reduce the side effects. i am a little irritable also. i think you mentioned in your post that you are a little less tolerant now, but cognitively (memory-wise) you are doing better. i have noticed this too. (yeah!)
> > take care
> > dina
> Hi Dina,
> Although I know that all of this is difficult, you can't believe how much it helps to know that I am not the only one with these issues.
> It sounds like we are going through the same withdrawal symptoms. It seemed to be a little easier in the beginning than it is now.
> I've been extremely sick to my stomach for a few days and dizzy. My memory does keep improving and I haven't had half of the problems
> getting up for work that I had in the past and I seem to have more energy when I get home. I have found myself getting more irritable
> but I'm not sure if it's a result of coming off of the Celexa or if it is because now I actually care about things as opposed to just
> feeling indifferent about everything. All and all I think it is one of better decisions that I have made.
> Thank you for the advice on the 5-htp, I'm going to give it try and see what happens.
> Best of luck,
> Jessi




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sand thread:3323